# SDR USAA2010022490437

- Difficulty date: February 18, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 51,493 hours, 34,233 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6520723U66
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - CRACK IN FUSELAGE FRAME AT BS 492.4 ABOVE S24R.  REPLACED FUSELAGE FRAME AT BS 492.4 ABOVE S24R IAW BOEING DRAWING 65-20723.
